# SDR IPXA2022062183342

- Difficulty date: June 13, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 28,542 hours, 18,803 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 148N66606
- Part serial: NA
- Condition: Cracked
- Location: Fs 1956.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1AFT APU RH DOOR AFT LATCH AT FS 1956.7 ON SKIN P/N 148N6660-6 HAD A .216" LONG CRACK IN LOWER HOLE CUT OUTREPAIRED SKIN PER EO # 757-5240-27-A2954
